Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 24, 2016, 1:30 PM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 1:30 PM CDT (18:30 UTC)
- Expired
- May 24, 2016, 2:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
772 WUUS53 KSGF 241830 SVRSGF MOC043-209-213-241915- /O.NEW.KSGF.SV.W.0058.160524T1830Z-160524T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 PM CDT TUE MAY 24 2016 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI... WESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI... CENTRAL STONE COUNTY IN SOUTHWESTERN MISSOURI... * UNTIL 215 PM CDT * AT 129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALENA...OR 8 MILES NORTHWEST OF KIMBERLING CITY...MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BRANSON... LAKE TANEYCOMO... TABLE ROCK LAKE... TABLE ROCK STATE PARK... HOLLISTER... SILVER DOLLAR CITY... KIMBERLING CITY... FORSYTH... MERRIAM WOODS... REEDS SPRING... ROCKAWAY BEACH... BULL CREEK... INDIAN POINT... BRANSON WEST... GALENA... MCCORD BEND... TABLE ROCK... KIRBYVILLE... SPOKANE... CAPE FAIR... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3662 9358 3680 9358 3692 9303 3656 9310 TIME...MOT...LOC 1829Z 260DEG 32KT 3674 9349 HAIL...1.00IN WIND...<50MPH $$ HATCH
2 follow-up statements
881 WWUS53 KSGF 241859 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 159 PM CDT TUE MAY 24 2016 MOC043-209-213-241915- /O.CON.KSGF.SV.W.0058.000000T0000Z-160524T1915Z/ CHRISTIAN MO-TANEY MO-STONE MO- 159 PM CDT TUE MAY 24 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTH CENTRAL CHRISTIAN...WESTERN TANEY AND SOUTHEASTERN STONE COUNTIES... AT 159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MERRIAM WOODS... OR NEAR FORSYTH...MOVING EAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BRANSON... LAKE TANEYCOMO... TABLE ROCK LAKE... TABLE ROCK STATE PARK... HOLLISTER... SILVER DOLLAR CITY... KIMBERLING CITY... FORSYTH... MERRIAM WOODS... ROCKAWAY BEACH... BULL CREEK... INDIAN POINT... BRANSON WEST... TABLE ROCK... KIRBYVILLE... CONEY ISLAND... EDGEWATER BEACH... POWERSITE... WALNUT SHADE... OZARK BEACH... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF ON OR NEAR TABLE ROCK LAKE..GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3660 9344 3682 9334 3686 9304 3656 9310 TIME...MOT...LOC 1859Z 256DEG 34KT 3672 9317 HAIL...1.00IN WIND...<50MPH $$ HATCH
781
WWUS53 KSGF 241911
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT TUE MAY 24 2016
MOC043-209-213-241921-
/O.EXP.KSGF.SV.W.0058.000000T0000Z-160524T1915Z/
CHRISTIAN MO-TANEY MO-STONE MO-
211 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN...
WESTERN TANEY AND SOUTHEASTERN STONE COUNTIES WILL EXPIRE AT 215 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3660 9344 3682 9334 3686 9304 3656 9310
TIME...MOT...LOC 1909Z 260DEG 32KT 3672 9317
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:42 PM CDT, 48 minutes earlier.
Area forecast discussion, May 24, 12:42 PM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1242 PM CDT TUE MAY 24 2016 ...AVIATION UPDATE... .SHORT TERM...(Today and tonight) Issued at 305 AM CDT Tue May 24 2016 Forecast concerns centered on convective and severe weather potential and timing. Overall confidence is high on convective potential, but medium to low on timing and severe potential. Forecast area remains in southwesterly upper level flow, while main surface boundary resides from Oklahoma northward through central Kansas and into central Nebraska. Airmass will remain moist and unstable, with surface dew points slowly climbing into the middle and upper 60s by this afternoon. A combination of residual outflow boundaries from earlier convection, weak shortwaves in the flow will all combine for showers and thunderstorms today. Biggest caveat is weaker deep layer shear over the area this morning, but NAM is showing some increase expected later this afternoon and evening. In addition, several of the meso-models showing convection over Kansas also pushing southeast towards the area later today. Thus, expect precipitation chances to ramp up during the mid and late morning hours. Although widespread severe weather is not expected, if convection over Kansas can congeal into an MCS a higher probability of severe weather will be possible across southeast Kansas and western Missouri today. Will have to watch for a similar situation tonight with convection likely re-developing across Kansas/Oklahoma with the potential to evolve into a forward propagating MCS which could once again impact southeast Kansas and western Missouri. Details in this very sketchy at this time. SPC had raised southeast Kansas and western Missouri into Slight Risk category based on above scenarios. It will feel a little more humid out today, as high reach to near 80 and dew points rise into the middle and upper 60s with lows tonight just in the middle 60s. .LONG TERM...(Wednesday through Monday) Issued at 305 AM CDT Tue May 24 2016 Confidence low to medium for this time frame. Overall pattern to change very little through the period. Broad southwesterly upper level flow will continue with a moist and rather unstable airmass remaining in place across southeast Kansas and the Missouri Ozarks. This will keep the unsettled weather pattern in place with periodic showers and thunderstorms, along with warm and humid conditions. Certainly cannot rule out periods of severe weather through this stretch, but details will not be evident until closer to the time frame. With that being said, medium range models still advertising a stronger, negatively tilted shortwave to lift out of the southwest Conus and through the area Friday night/ Saturday morning. Depending on exact timing this may be our best shot for widespread severe weather. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1238 PM CDT Tue May 24 2016 Outflow from last nights MCS over NE KS moving through SW MO this afternoon. TSRA chances to diminish mid afternoon with MVFR ceilings improving during the late afternoon into this evening. TSRA chances to increase once again late tonight into early Wednesday morning. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Raberding LONG TERM...Raberding AVIATION...Runnels
Hazardous weather outlook, May 24, 11:44 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1144 AM CDT TUE MAY 24 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1144 AM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST ACROSS PORTIONS OF THE MISSOURI OZARKS THIS AFTERNOON. SMALL HAIL TO THE SIZE OF DIMES AND FREQUENT LIGHTNING WILL BE THE MAIN RISK WITH THESE STORMS. A FEW OF THE STRONGER STORMS WILL HAVE THE POTENTIAL FOR QUARTER SIZE HAIL AND ISOLATED DAMAGING WIND GUSTS THIS AFTERNOON. HEAVY RAINFALL WILL ALSO OCCUR WITH THE THUNDERSTORMS WHICH WILL LEAD TO AN ISOLATED FLASH FLOODING RISK WHERE MULTIPLE STORMS TRACK OVER THE SAME LOCATIONS. STORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST BY EARLY THIS EVENING. ADDITIONAL STORMS MAY THEN DEVELOP ACROSS THE PLAINS THIS EVENING AND DIVE SOUTH INTO THE AREA OVERNIGHT INTO EARLY WEDNESDAY MORNING. ADDITIONAL LOCALLY HEAVY RAINFALL AND A FEW STRONG WIND GUSTS WILL BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION THROUGH THIS WEEKEND. THERE WILL BE BREAKS AND DRY PERIODS BETWEEN THE ROUNDS. BUT THUNDERSTORMS CAN BE EXPECTED AT TIMES EVERY DAY/NIGHT THROUGH THE REST OF THIS WEEK INTO THIS WEEKEND. ALONG WITH FREQUENT LIGHTNING...LARGE HAIL APPEARS TO BE THE MOST LIKELY SEVERE WEATHER THREAT FROM THE THUNDERSTORMS. WITH HIGH VALUES OF INSTABILITY AND COLD TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE...VERY LARGE HAIL MAY BE POSSIBLE WITH SOME THUNDERSTORMS. IN ADDITION TO THE HAIL THREAT...GUSTY WINDS AND A A LOW RISK FOR A TORNADO WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING WILL ALSO BE A CONCERN AS MULTIPLE ROUNDS OF RAIN AFFECT THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF THE MISSOURI OZARKS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 24, 9:26 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/24/2016 E0.75 INCH PULASKI MO LAW ENFORCEMENT
&&
SRUNNELSSpecial weather statement, May 24, 9:27 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 927 AM CDT TUE MAY 24 2016 KSZ073-097-MOZ066-077-241500- CRAWFORD KS-BOURBON KS-BARTON MO-VERNON MO- 927 AM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD... SOUTHEASTERN BOURBON...SOUTHWESTERN VERNON AND NORTHERN BARTON COUNTIES UNTIL 1000 AM CDT... AT 927 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ARCADIA...OR 12 MILES SOUTH OF FORT SCOTT...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... NEVADA... LIBERAL... SHELDON... MULBERRY... ARCADIA... BRONAUGH... MOUNDVILLE... MILO... IRWIN... BURGESS... MILFORD... OSKALOOSA... GARLAND... VERDELLA... CROWEBURG... HANNON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3755 9468 3772 9472 3793 9429 3758 9413 TIME...MOT...LOC 1427Z 235DEG 18KT 3766 9464 HATCH
Local storm report, May 24, 10:10 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL JOPLIN 37.08N 94.51W
05/24/2016 E0.75 INCH JASPER MO TRAINED SPOTTER
&&
SRUNNELSSpecial weather statement, May 24, 10:22 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CDT TUE MAY 24 2016
MOZ066-077-088-241600-
JASPER MO-BARTON MO-VERNON MO-
1022 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERNON...CENTRAL
JASPER AND BARTON COUNTIES UNTIL 1100 AM CDT...
AT 1022 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF JASPER
TO NEAR ALBA TO CARTERVILLE...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
EASTERN JOPLIN... CARTHAGE...
LAMAR... CARTERVILLE...
DUQUESNE... JASPER...
GOLDEN CITY... ALBA...
MONTEVALLO... CARYTOWN...
LAMAR HEIGHTS... AVILLA...
BROOKLYN HEIGHTS... IRWIN...
MILFORD... KENOMA...
IANTHA... OAKTON...
BOSTON... MAPLE GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3781 9408 3754 9408 3721 9409 3708 9446
3724 9442 3747 9449
TIME...MOT...LOC 1522Z 220DEG 25KT 3742 9441 3730 9438 3715 9444
HATCHSpecial weather statement, May 24, 11:56 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT TUE MAY 24 2016
MOZ079-080-090-091-094-095-241730-
CHRISTIAN MO-GREENE MO-LAWRENCE MO-WEBSTER MO-POLK MO-DALLAS MO-
1156 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...SOUTHERN
DALLAS...NORTHWESTERN WEBSTER...GREENE...SOUTHEASTERN POLK AND
EASTERN LAWRENCE COUNTIES UNTIL 1230 PM CDT...
AT 1155 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF BUFFALO TO
NEAR WALNUT GROVE TO MOUNT VERNON...AND MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
BENNETT SPRING STATE PARK... BATTLEFIELD...
WILLARD... MOUNT VERNON...
BUFFALO... STRAFFORD...
MARIONVILLE... CLEVER...
ASH GROVE... FAIR GROVE...
BILLINGS... FREMONT HILLS...
CONWAY... WALNUT GROVE...
PLEASANT HOPE... MORRISVILLE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 94...AND NEAR
MILE MARKER 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3699 9390 3729 9365 3729 9363 3732 9362
3756 9342 3773 9286 3772 9285 3750 9285
3703 9321
TIME...MOT...LOC 1655Z 247DEG 31KT 3766 9293 3741 9351 3710 9380
HATCHSpecial weather statement, May 24, 1:13 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 113 PM CDT TUE MAY 24 2016 MOZ095-102>104-241900- CHRISTIAN MO-TANEY MO-BARRY MO-STONE MO- 113 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...WESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE COUNTIES UNTIL 200 PM CDT... AT 112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GALENA...OR 12 MILES WEST OF KIMBERLING CITY... MOVING EAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... BRANSON... LAKE TANEYCOMO... TABLE ROCK LAKE... TABLE ROCK STATE PARK... HOLLISTER... SILVER DOLLAR CITY... KIMBERLING CITY... FORSYTH... MERRIAM WOODS... SHELL KNOB... REEDS SPRING... ROCKAWAY BEACH... BULL CREEK... INDIAN POINT... BRANSON WEST... GALENA... MCCORD BEND... TABLE ROCK... EMERALD BEACH... KIRBYVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3656 9369 3678 9371 3687 9303 3657 9308 TIME...MOT...LOC 1812Z 260DEG 32KT 3670 9363 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:27 AM CDT | Special Weather Statement | SGF | Vernon | 33 min |
| May 24, 10:22 AM CDT | Special Weather Statement | SGF | Barton, Jasper | 38 min |
| May 24, 11:56 AM CDT | Special Weather Statement | SGF | Greene | 34 min |
| May 24, 12:03 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 6 hr |
| May 24, 1:13 PM CDT | Special Weather Statement | SGF | Stone | 47 min |
| May 24, 1:49 PM CDT | Special Weather Statement | SGF | Newton | 41 min |
| May 24, 2:10 PM CDT | Areal Flood Advisory | SGF | Oregon | 6 hr |
| May 24, 3:05 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 41 min |
| May 24, 3:22 PM CDT | Tornado Warning | SGF | Howell, Oregon | 23 min |
| May 24, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 31 min |
| May 24, 6:39 PM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 10 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.